I have been taking 2mg/0.5mg suboxone since last Wednesday. I had a terrible day yesterday, woke up feeling as if I were in w/d again.(please see yesterday's question to see all of my symptoms.) Spoke w/dr yesterday afternoon and he suggested i go down to 1 strip a day. Woke up this morning feeling much better compared to yesterday, however I still have joint aches in my hips and the excrutiating, sharp searing pain in my left side is now down to a bruised feeling when I take more than a small breath. however now BOTH sides feel bruised when I breathe. I took my one strip this morning at 6:30am but still have achy joints and slight headache. Also still have the squiggly bright lights out of both corners of my eyes. I took my migraine medicine and my headache is tapering off. I am still having cravings and no energy after almost 3 hours of taking my strip. I am going to take a 1/2 strip because I think it will help. What I don't want to say, but will because that is why we are all here, is I think I took too many subs day before yesterday. I began cutting them in half so I could spread them out (thinking this was the wiser way of taking them) and then ended up taking... I don't even know how many. At the point I did this was when dr had me on 3/day. Now he wants me on 1 a day because he thinks that is why I was so nauseous. He originally had me on 2/day, but after conversing with me on my third day he said I could take another one. I understood that to mean he wanted me on 3/day. So starting Friday I have been on 3/day. When I got up on Monday, I felt like hell. That is when he put me on 1/day. I am tired, sore, emotionally wrecked, confused, and at a loss. I know I should be feeling way better than I do right now, and in comparison to yesterday, I DO feel better. But, I am just... lost.
Hang in there and follow the docs instructions. I think once you level out on the right dosage you are going to feel better. When I read your post yesterday I thought maybe you were not on enough, but now that I read your post today, I have to agree with patti and the doc, you may have been on too much. Stick with the one strip per day and give it a couple days, I think you are going to feel much better soon.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jan 2010 • 4 answers
Posted 29 Apr 2010 • 3 answers
I took suboxone for only one day,,my question is can I go ahead a take lortad that same day or do i?
Posted 31 Jul 2011 • 1 answer
Posted 11 Sep 2011 • 1 answer
Posted 10 Nov 2011 • 2 answers